# SDR DALA2025092306940

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 30,907 hours, 11,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT ROW 32. R & R EMER. LIGHT AT ROW 32 ER MM 33-51. OPS CHECKED GOOD.
